# SDR CA981230035

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56785538012
- Condition: Faulty
- Location: Nr 2 Engine Itt
- Part time: 15,019 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE NR 2 ENGINE ITT GAUGE INDICATED OVER LIMIT ON THE ANALOG INSTRUMENT.  THE DIGITAL INSTRUMENT INDICATED NORMAL. THE CREW ELECTED TO RETURN TO THE DEPARTURE POINT.  THE ITT GAUGE WAS REPLACED AND THE SYSTEM WAS SERVICEABLE.   PART TC:  17,955.
